On the automorphisms of order 15 for a binary self-dual [96,48,20] code


Буюклиева, Стефка (2016) On the automorphisms of order 15 for a binary self-dual [96,48,20] code Designs, Codes and Cryptography, April 2016, Volume 79, Issue 1, pp 171–182, DOI: 10.1007/s10623-015-0043-0, Impact Factor 0.781, Print ISSN 0925-1022


 The structure of the binary self-dual codes invariant under the action of a cyclic group of order pq for odd primes p≠q is considered. As an application we prove the nonexistence of an extremal self-dual [96,48,20] code with an automorphism of order 15 which closes a gap in de la Cruz and Willems (IEEE Trans Inf Theory 57:6820–6823, 2011).
  Статия
 Self-dual codes, Doubly-even codes, Automorphisms


Природни науки, математика и информатика
Природни науки, математика и информатика Математика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  9784
 Стефка Буюклиева

2. Martino Borello and Javier de la Cruz, Some new results on the self-dual $[120,60,24]$ code, Finite Fields and Their Applications, vol. 50 (2018), 17--34.

1. Martino Borello and Gabriele Nebe, On involutions in extremal self-dual codes and the dual distance of semi self-dual codes, Finite Fields and Their Applications 33 (2015), 80--89.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/